| Catalog Number |
109.998 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
07/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.In telephone contact, the complainant informed that the information about lot number of the product was not available.
Event or Problem Description
(b)(4) ¿ the dentist reported that the dental implant had to be removed during its installation surgery.No further information was provided.